# SDR MALA030285

- Difficulty date: May 19, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 6226342022
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2935 A/C REPORTED THE F/O'S EADI SCREEN WENT BLANK INFLIGHT.  OVERFLEW ABR TO GET INTO MSP.  A/C DIVERTED TO MSP.  MAINTENANCE REPLACED NR 2 EADI (P/N 622-6342-022) (S/N OFF 5241) (S/N ON 3641).  NR 2 EFIS CHECKS GOOD.
